Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
OrionNebula

Post-Accutane Paleness?!

So i'm almost 3 months post-accutane and it seems like the acne are coming back a little bit, but very mild compared to what i had before. I have a lot of hyperpigmentation left from the accutane and i tend to flush a lot when it's hot or at random times. Also, all the accutane shedding has made my face a lot more pale than the rest of my body since i naturally have an olive/tan skintone. Is anybody else experiencing this and will the skin ever become thick again for me to tan?? I'm really nervous because i'm already 3 months post-accutane and the side effects should've been gone by now..

I tried tanning my face at random times during the summer with no success.. can anybody give me any tips to tan my face back to it's the same skin tone as my arms and neck? (i have asian skin, but i'm naturally lightly tanned). I also heard SPF 15 was best for tanning. Is my moisturizer okay for that if it has spf 15 in it?

THANKS IN ADVANCE FOR YOUR HELP!

Share this post


Link to post
Share on other sites

Read the rx info that comes with Accutane and Roches...It cause Hypopigmentation, some have had cases of vitiligo (spelling)..... Yes some sides do leave for some, for others not the case.

As for the flushing and redness, see the Roscea pinned fourm and read the thread post Accutane flushing.

good luck

Share this post


Link to post
Share on other sites

Thanks for the reply oli girl! But isn't hypopigmentation white spots? I don't have white spots on my face or anywhere on my body and i think it's just due to the constant exfoliation on accutane and putting too much products on my face?

Share this post


Link to post
Share on other sites
Thanks for the reply oli girl! But isn't hypopigmentation white spots? I don't have white spots on my face or anywhere on my body and i think it's just due to the constant exfoliation on accutane and putting too much products on my face?

Accutane can do wierd things, your not the only one that has had this happen, there have been case reports of vitiligo (spelling), and there have been reports of paleness where people don't tan in certian areas.

really you don't need to many other products on your face while using accutane.

good luck

Share this post


Link to post
Share on other sites

do you have any links to some other cases or information on the internet about this condition? Maybe i'm freaking out and it's because i exfoliate my face too much and i haven't been in the sun for a while since i'm scared of making the red marks even darker. I tried tanning a bit during the summer by sitting in the sun but i notice the areas with red marks don't tan and remain pretty pale...

btw, i'm 3 months post-accutane olligirl, i'm not on it still.

Share this post


Link to post
Share on other sites
do you have any links to some other cases or information on the internet about this condition? Maybe i'm freaking out and it's because i exfoliate my face too much and i haven't been in the sun for a while since i'm scared of making the red marks even darker. I tried tanning a bit during the summer by sitting in the sun but i notice the areas with red marks don't tan and remain pretty pale...

btw, i'm 3 months post-accutane olligirl, i'm not on it still.

I would check with your derm, there are some laser treatments that have been sucessful in treating people with hypopigmentation and vitilago..(sp) Anyways I have read on here and other boards of patients experiencing this. Really hypopigmentation is kinda a vauge side effect when Roche lists it...When it could mean a lot of things.

Good Luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×